# SDR C2XA10CL111

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 6,901 hours, 5,353 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: Y10090
- Condition: Failed
- Location: Nr 2
- Part time: 9,508 hours, 6,057 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED A GENERATOR 2 BEARING FAIL MESSAGE ON TAKEOFF ROLL.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 GENERATOR.  OPERATIONAL CHECKS WERE GOOD.
